Hi, I have been taking pegasys peginterferon (180 mcg). The side effects are quite tolerable, but unfortunately my ANC has been too low for me to continue with the treatment. I think I am a rare case because my doctor hasn't encountered a patient who has reacted this way to peginterferon.
I had purchased a 3 month supply in advance, but now I can't continue with the treatment. I have a surplus of eight pegasys peginterferon alfa-2a (180 mcg each) Roche brand.
If anyone is interested to buy peginterferon, I can sell the 8 that I have at a discounted price. The peginterferon is unused, unopened and refrigerated. Please let me know if anyone is interested.
stopping peg because of low neutrophils is very wrong before trying drugs to correct it, both low anc and low platlets have drugs to correct it and only if non responsive to these drugs i d stop or try low dose peg
I tried a half dose of peginterferon, but my ANC never got higher than 1,000 since I started treatment. My doctor recommended that I switch to pegintron which is weight-based. She hopes the lower pegintron dose would be more suited to me. I am also hoping to take Filgastrim to raise my WBC count if that still doesn't work.
Thank you for your comment and suggestion. Now I feel hopeful that I can continue treatment somehow in spite of my low ANC. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.